# SDR CALA9800105

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT FASTENER IN RT WING RIB INBOARD OF NR 4 LEADING EDGE FLAP AT L/E STA 130.  THE CRACKED AREA WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-30-2.
